Gastroenterology Book

Traumatic Injury

//fpnotebook.com/

Toxic Hepatitis

Aka: Toxic Hepatitis, Drug-Induced Hepatitis
  1. See Also
    1. Hepatotoxin
    2. Acute Hepatitis
    3. Acute Liver Failure
  2. Types: Direct Hepatotoxins (Onset within 48 hours)
    1. Signs
      1. Biopsy with necrosis at terminal hepatic venule
    2. Causes
      1. Carbon tetrachloride
      2. Benzene derivative
      3. Mushroom Poisoning
      4. Acetaminophen
  3. Types: Idiosyncratic Reaction (Variable onset)
    1. Signs
      1. Fever
      2. Rash
      3. Arthralgia
      4. Eosinophilia
    2. Causes
      1. Isoniazid
      2. Halothane
      3. Phenytoin
      4. Methyldopa
  4. Resources
    1. See Hepatotoxin
    2. NIDDK/NLM Liver Tox
      1. http://www.livertox.nih.gov

Hepatitis, Toxic (C0019193)

Definition (MSH) INFLAMMATION of the LIVER due to hepatocellular toxicity, caused by drug metabolites and chemicals from the environment.
Concepts Injury or Poisoning (T037)
MSH D006523, D056486
SnomedCT 197352008
French HEPATITE TOXIQUE, Hépatite toxique
English HEPATITIS TOXIC, Hepatitis toxic, HEPATITIS TOX, Hepatitis, Toxic, TOX HEPATITIS, Hepatitides, Toxic, Toxic Hepatitides, Toxic Hepatitis, toxic hepatitis, hepatitis toxic, Toxic hepatitis, Toxin-associated hepatitis, Toxic hepatitis (disorder), hepatitis; toxic, toxic; hepatitis
Portuguese HEPATITE TOXICA, Hepatite tóxica
Spanish HEPATITIS TOXICA, hepatitis asociada a toxinas, hepatitis tóxica (trastorno), hepatitis tóxica, Hepatitis tóxica
Japanese 中毒性肝炎, チュウドクセイカンエン
Finnish Toksinen maksatulehdus
German HEPATITIS TOXISCH, Hepatitis, toxische, Toxische Hepatitis, Hepatitis toxisch
Czech Toxická hepatitida, hepatitida toxická
Italian Epatite tossica
Hungarian Toxikus hepatitis
Norwegian Toksisk hepatitt, Hepatitt, toksisk
Dutch hepatitis; toxisch, toxisch; hepatitis, hepatitis toxisch, Hepatitis, toxische, Toxische hepatitis
Sources
Derived from the NIH UMLS (Unified Medical Language System)


Hepatitis, Drug-Induced (C1262760)

Concepts Disease or Syndrome (T047)
MSH D056486, D006523
SnomedCT 235876009
English Hepatitis, Drug-Induced, Hepatitis, Drug Induced, Drug-Induced Hepatitides, Drug-Induced Hepatitis, Hepatitides, Drug-Induced, HEPATITIS DRUG IND, drug-induced hepatitis, drug hepatitis induced, drug induced hepatitis, hepatitis drug induced, Hepatitis drug-induced, Drug-induced hepatitis, Drug-induced hepatitis (disorder)
French Hépatite toxique due aux médicaments, Hépatite d'origine médicamenteuse, Hépatite médicamenteuse, Hépatite induite par les médicaments
German Hepatitis, arzneimittelinduzierte, Arzneimittelhepatitis, von Arzneimitteln verursachte Hepatitis, Hepatitis, von Arzneimitteln verursacht
Italian Epatite indotta da farmaci, Epatite da farmaci
Czech hepatitida vyvolaná léky, Poléková hepatitida
Dutch geneesmiddelengeïnduceerde hepatitis, hepatitis geneesmiddelengeïnduceerd, Hepatitis ten gevolge van geneesmiddel
Hungarian Gyógyszer-által kiváltott hepatitis, Gyógyszer által kiváltott hepatitis
Spanish Hepatitis inducida por fármacos, hepatitis inducida por drogas, hepatitis inducida por medicamentos (trastorno), hepatitis inducida por medicamentos
Japanese 薬剤誘発性肝炎, ヤクザイユウハツセイカンエン
Portuguese Hepatite farmacoinduzida
Norwegian Medikamentelt betinget hepatitt, Legemiddelutløst hepatitt, Medikamentelt indusert hepatitt, Medikamentindusert hepatitt, Medikamentelt utløst hepatitt
Sources
Derived from the NIH UMLS (Unified Medical Language System)


You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.

If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.

Please Contact Me as you run across problems with any of these versions on the website.

Navigation Tree